# SDR USAA2009100892733

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 34,491 hours, 13,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 191 - SAN - EEL - SEAT 1C EMERGENCY LIGHT COVER MISSING.  MAINTENANCE REPLACED SEAT 1C EMERGENCY LIGHT COVER.
